Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Vaginal discharge for about 2weeks now, on depo provera shot, please explain

I recently got on the birth control depo shot the 12th of march, my period was suppose to come on the 22nd and it has not I guess because of the shot? Idk, i was scared of pre *** even tho he was only half way in me for a minute or less so I took two pregnancy test one when I was 6 days late and one when I was a week late, both was negative. I haven't had any symptoms except for mild cramps , I've been having white milky like vaginal discharge since maybe the shot I believe , what could this be? What could it mean?

Answer Question
 
Raveyyy

Asked by Raveyyy at 6:44 PM on Mar. 30, 2013 in Pregnancy

Level 3 (9 Credits)
Answers (3)
  • Anonymous

    Answer by Anonymous at 6:53 PM on Mar. 30, 2013

  • I'm not a doctor, nor do I wish to be. You'd be best off asking the gynecologist or primary care physician who prescribed the birth control for you.
    Ballad

    Answer by Ballad at 7:07 PM on Mar. 30, 2013

  • although i think this is a fake question ill answer you anyway.. thats not a symptom of the depo. if the discharge doesnt have a green or yellow color or a smell its prob ok. still ask your doctor.
    chrstny88

    Answer by chrstny88 at 7:15 PM on Mar. 30, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.